MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 4.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 4.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-020-11-0245
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 08/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation, concomitant device(s): 02-022-44-4515 - truliant tib imp psc insert sz 4.5, 15mm sn:(b)(4).02-022-45-4535 - truliant tib fit tray cem sz 4.5f/3.5t sn:(b)(4).200-02-35 - three peg patella 35mm sn:(b)(4).201-78-15 - holding pin mini sharp point 4 pk sn:(b)(4).521-78-31 - threaded pin size 2.6 collarless 2pk sn:(b)(4).A10012 - gps implant kit v2 sn:(b)(4).A10012 - gps implant kit v2 sn:(b)(4).
 
Event or Problem Description
As reported, this patients left knee had previously had the femur revised due to pain.A size 4 cc was used and a 4.5 ps insert was implanted despite mismatch with the femur due to not wanting to remove well fixed tibia.Implants not available to return.No further information available.Patient last known to be in stable condition.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3 (date of event removed from initial report unk), d6b (explant date removed from initial report unk), d8, h6 clinical code, investigation finding codes.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 4.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15245269
Report Number1038671-2022-00927
Device Sequence Number12397241
Product Code JWH
UDI-Device Identifier10885862314468
UDI-Public10885862314468
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-020-11-0245
Device Catalogue Number02-020-11-0245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer08/23/2022
01/07/2026
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date09/15/2022
01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale